| Model Number |
20-9432 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record for lot 30365518 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.A root cause could not be determined.All information reasonably known as of 02 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, ¿device fragments found in patient's body.The patient was hospitalized for a long time and was in a chronic critical condition requiring postpyloric feeding via jejunal tube.The product had a shelf life of 3 months.On the 88th day of use, the doctor ordered a replacement of the jejunal tube.Upon removal of the jejunal tube, a broken tube was discovered.The bedside nurse immediately reported to the attending physician.An abdominal x-ray revealed the broken tube in the right lower abdomen.The doctor consulted with the gastroenterology department, and the broken tube was removed endoscopically.The patient's vital signs are currently stable.¿.